# SDR AALA202112208672

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 22,062 hours, 10,404 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inaccurate
- Location: Zone 500 - Lh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT DIVERTED TO SLC ACCOUNT OF JAC RUNWAY CONDITIONS. WHILE DIVERTING TO SLC, FLIGHT DECK REPORTED LEFT FUEL TANK READING INACCURATE. FLIGHT DECLARED AN EMERGENCY DUE TO MINIMUM FUEL. MAINTENANCE ACCOMPLISHED FUEL SUMPING PER AMM 28-25-00, NO WATER NOTED. ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF THE FUEL QUANTITY INDICATING SYSTEM .
